# SDR VNAA20241103011

- Difficulty date: October 25, 2024
- Submitted: November 3, 2024
- Operation: Air carrier
- Aircraft: N587NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15390
- Aircraft time: 19,192 hours, 17,166 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: CC67033045
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ELECTRICAL BAY WEB FLOOR LH SIDE FS193.  ELECTRICAL BAY WEB FLOOR LH SIDE FS193 WAS REPAIRED PER CRJ900 SRM 53-11-43-201-001-A01
